# SDR MASA2009112600337

- Difficulty date: November 26, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 33,005 hours, 24,343 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rod
- Condition: Out Of Position
- Location: Cowling
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: B

## Discrepancy

ASH FLT 2667 PHX-YUM.  CREW REPORTED DURING CLIMB THE E1 THRUST LEVER JAMMED AT ABOUT THE 90 PERCENT MARK.  CREW WAS UNABLE TO UNJAM THE LEVER AND ELECTED TO SHUT DOWN THE ENGINE VIA THE FIRE SYSTEM ARM PUSH BUTTON.  CREW THEN ELECTED TO RETURN TO PHX.  CREW DECLARED AN EMERGENCY, AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MX INSPECTED AND FOUND CORE COWL SUPPORT ROD INHIBITING FUEL CONTROL.  ENG RUNS GOOD.
